MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK T2 ALTITUDE EXPANDABLE CORPECTOMY SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MEDTRONIC SOFAMOR DANEK T2 ALTITUDE EXPANDABLE CORPECTOMY SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 9392225
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Devices of multiple part/lot numbers were implanted during the procedure including: part: 9402215 / lot: unk (x1) part: 9402204 / lot: unk (x1) although it is unknown if any of these devices contributed to the reported event, we are filing this mdr for notification purposes.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient with l4 burst fracture underwent one above and one below surgery at l3-5 in which spinal cages and screws was implanted.Post-op, spacer moved to the left side due to loosening of l3 screw.Patient complications were reported unknown.The patient¿s bone was significantly poor.There is no plan to conduct revision surgery.It was reported that patient had pain, but it is unknown if the incision or loosening has caused the pain.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
T2 ALTITUDE EXPANDABLE CORPECTOMY SYSTEM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK
1800 pyramid place
memphis TN 38132
MDR Report Key6253001
Report Number1030489-2017-00108
Device Sequence Number16309859
Product Code MQP
UDI-Device Identifier00613994676580
UDI-Public00613994676580
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9392225
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2016
Supplement Date Received by Manufacturer12/21/2016
Initial Report FDA Received Date01/16/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR